# SDR GTIA2024010737735

- Difficulty date: January 4, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N944NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10545
- Aircraft time: 8,894 hours, 3,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED OIL SMELL IN BACK GALLEY DURING FLIGHT--
